# SDR YENA2024091701280

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 28,988 hours, 5,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1178, LAS-BOS. 'F/A AT 2R NOTICED / SMELLED MUSTY, SOCK ODOR - F/A THEN SMELLED IT SHORTLY THERE AFTER COCKPIT THEN ALSO SMELLED ON FINAL APPROACH - FOLLOWED; SEE L/P 4018481 ITEM 2 (REMOVED AND REPLACED #1 & 2 ENG DEOILER CARBON SEAL ASSEMBLY IAW AMM 72-60-31-400-010-A OPS CHECK GOOD), L/P 4018482 ITEM 2 (PERFORMED AIR CONDITIONING SYSTEM DECONTAMINATION IAW AMM 21-00-00) FOR ACTION TAKEN, COPLIED WITH INFORMATION NOTICE 2017-T015 K, SECTION B2, IDENTIFIED ODOR AS TYPE 10, SECTION A. ECS DECON PERFORMED ON L/P 4018482 ITEM 2, REF TSM 05-50-00-810-831-A. A/C IS OK FOR SERVICE.'
